[1]张 彬.有限域上的二次型表数[J].南京师范大学学报(自然科学版),2013,36(02):1-4.
 Zhang Bin.The Number of Quadratic Forms Representations in Finite Fields[J].Journal of Nanjing Normal University(Natural Science Edition),2013,36(02):1-4.
点击复制

有限域上的二次型表数()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第36卷
期数:
2013年02期
页码:
1-4
栏目:
数学
出版日期:
2013-06-30

文章信息/Info

Title:
The Number of Quadratic Forms Representations in Finite Fields
文章编号:
1001-4616(2013)02-0001-04
作者:
张 彬
南京师范大学数学科学学院,江苏 南京 210023
Author(s):
Zhang Bin
School of Mathematical Sciences,Nanjing Normal University,Nanjing 210023,China
关键词:
有限域n元二次型二次型表数
Keywords:
finite fieldsquadratic formsthe number of nonzero representations
分类号:
O156.5
文献标志码:
A
摘要:
Fq为有限域,其中q=pt,p为奇素数,t为正整数.f(x1,…,xn)1为Fq上的n元二次型,α∈Fq,本文给出方程f(x1,…,xn)=α1在Fq上的非零解数的具体公式.
Abstract:
Let q=pt,where p is an odd prime number and t is a positive integer.Let Fq be a finite field with q elements.In this note,for any α∈Fq,we give a formula of the number of nonzero representations of α by a quadratic form f(x1,…,xn1)in Fq.

参考文献/References:

[1] Borevich Z I,Shafarevich I R.Number Theory[M].New York:Academic Press,Inc,1966.
[2]Serre J P.A Course in Arithmetic[M].New York:Springer-Verlag,1973.
[3]Cassels J W S.Rational Quadratic Forms[M].London:Academic Press,Inc,1978.

备注/Memo

备注/Memo:
收稿日期:2012-09-17.
基金项目:国家自然科学基金(10971098).
通讯联系人:张彬,博士研究生,研究方向:代数数论.E-mail:zhangbin100902025@163.com
更新日期/Last Update: 2013-06-30